# SDR AMTA200600291

- Difficulty date: April 26, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ENGINE NR 2 CONTROL LIGHT ILLUMINATED AFTER ENGINE START.  REMAINED ON.  PERFORMED FIM PROCEDURES IAW FIM.  NO DEFECTS NOTED.  OK FOR SERVICE.  (K)
